Alert archive / Vermont / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 39, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 8, 2017, 6:29 AM EDT for Chittenden County, Franklin County, Grand Isle County, Vermont; Clinton County, Essex County, Franklin County, New York. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2017, 6:29 AM EDT (10:29 UTC)
- Expired
- Jul 8, 2017, 8:00 AM EDT
- In force
- 91 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT
The radar
The Burlington radar (KCXX), 33 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 10.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383
WUUS51 KBTV 081029
SVRBTV
NYC019-031-033-VTC007-011-013-081200-
/O.NEW.KBTV.SV.W.0039.170708T1029Z-170708T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
629 AM EDT SAT JUL 8 2017
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Clinton County in northern New York...
East central Franklin County in northern New York...
Northern Essex County in northern New York...
Grand Isle County in northwestern Vermont...
Northwestern Chittenden County in northwestern Vermont...
Southwestern Franklin County in northwestern Vermont...
* Until 800 AM EDT
* At 628 AM EDT, severe thunderstorms were located along a line
extending from Merrill to near Loon Lake to Adirondack Regional
Airport, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Essex Junction, Burlington International Airport, Adirondack
Regional Airport, Plattsburgh, Plattsburgh International Airport,
South Burlington, Burlington, Saranac Lake, Peru, Beekmantown,
Schuyler Falls, Saranac, Willsboro, Wilmington, Colchester, Essex
Junction Village, Georgia, Au Sable Forks, Grand Isle and St.
Albans Town.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4488 7300 4454 7306 4431 7327 4434 7431
4456 7415 4480 7414
TIME...MOT...LOC 1028Z 273DEG 24KT 4478 7399 4458 7400 4438 7420
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
393
WWUS51 KBTV 081104
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
704 AM EDT SAT JUL 8 2017
NYC019-031-033-VTC007-011-013-081200-
/O.CON.KBTV.SV.W.0039.000000T0000Z-170708T1200Z/
Clinton NY-Franklin NY-Essex NY-Grand Isle VT-Chittenden VT-
Franklin VT-
704 AM EDT SAT JUL 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR CLINTON...EAST CENTRAL FRANKLIN...NORTHERN ESSEX...GRAND ISLE...
NORTHWESTERN CHITTENDEN AND SOUTHWESTERN FRANKLIN COUNTIES...
At 703 AM EDT, severe thunderstorms were located along a line
extending from Jericho to near Peasleeville to near Wilmington,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Essex Junction, Burlington International Airport, Adirondack Regional
Airport, Plattsburgh, Plattsburgh International Airport, South
Burlington, Burlington, Saranac Lake, Peru, Beekmantown, Schuyler
Falls, Saranac, Willsboro, Wilmington, Colchester, Essex Junction
Village, Georgia, Au Sable Forks, Grand Isle and St. Albans Town.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4488 7300 4454 7306 4431 7327 4434 7431
4451 7418 4460 7396 4482 7391
TIME...MOT...LOC 1103Z 266DEG 25KT 4477 7366 4457 7367 4437 7387
HAIL...<.75IN
WIND...60MPH
$$472
WWUS51 KBTV 081115
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
715 AM EDT SAT JUL 8 2017
NYC033-081125-
/O.CAN.KBTV.SV.W.0039.000000T0000Z-170708T1200Z/
Franklin NY-
715 AM EDT SAT JUL 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area...therefore the warning has been cancelled.
LAT...LON 4488 7300 4454 7306 4431 7327 4432 7370
4450 7380 4459 7386 4483 7372
TIME...MOT...LOC 1115Z 263DEG 40KT 4479 7348 4459 7349 4439 7369
$$
NYC019-031-VTC007-011-013-081200-
/O.CON.KBTV.SV.W.0039.000000T0000Z-170708T1200Z/
Clinton NY-Essex NY-Grand Isle VT-Chittenden VT-Franklin VT-
715 AM EDT SAT JUL 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR CENTRAL CLINTON...NORTHEASTERN ESSEX...GRAND ISLE...NORTHWESTERN
CHITTENDEN AND SOUTHWESTERN FRANKLIN COUNTIES...
At 715 AM EDT, severe thunderstorms were located along a line
extending from Beekmantown to Laphams Mills to North Jay, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Essex Junction, Burlington International Airport, Plattsburgh,
Plattsburgh International Airport, South Burlington, Burlington,
Peru, Beekmantown, Schuyler Falls, Saranac, Willsboro, Colchester,
Essex Junction Village, Georgia, Au Sable Forks, Grand Isle, St.
Albans Town, Jay In Essex County, North Hero and Milton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4488 7300 4454 7306 4431 7327 4432 7370
4450 7380 4459 7386 4483 7372
TIME...MOT...LOC 1115Z 263DEG 40KT 4479 7348 4459 7349 4439 7369
HAIL...<.75IN
WIND...60MPH
$$704
WWUS51 KBTV 081127
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
727 AM EDT SAT JUL 8 2017
NYC019-031-VTC007-011-013-081200-
/O.CON.KBTV.SV.W.0039.000000T0000Z-170708T1200Z/
Clinton NY-Essex NY-Grand Isle VT-Chittenden VT-Franklin VT-
727 AM EDT SAT JUL 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR SOUTHEASTERN CLINTON...NORTHEASTERN ESSEX...GRAND ISLE...
NORTHWESTERN CHITTENDEN AND SOUTHWESTERN FRANKLIN COUNTIES...
At 727 AM EDT, severe thunderstorms were located along a line
extending from Deep Bay to Ausable Point to near North Jay, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Essex Junction, Burlington International Airport, Plattsburgh,
Plattsburgh International Airport, South Burlington, Burlington,
Peru, Beekmantown, Schuyler Falls, Willsboro, Colchester, Essex
Junction Village, Georgia, Au Sable Forks, Grand Isle, St. Albans
Town, North Hero, Milton, Shelburne and Port Kent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4488 7300 4454 7306 4431 7327 4439 7367
4449 7368 4458 7366 4484 7355
TIME...MOT...LOC 1127Z 269DEG 25KT 4479 7340 4459 7341 4439 7361
HAIL...<.75IN
WIND...60MPH
$$163
WWUS51 KBTV 081155
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
755 AM EDT SAT JUL 8 2017
NYC019-031-VTC007-011-013-081205-
/O.EXP.KBTV.SV.W.0039.000000T0000Z-170708T1200Z/
Clinton NY-Essex NY-Grand Isle VT-Chittenden VT-Franklin VT-
755 AM EDT SAT JUL 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON...
NORTHEASTERN ESSEX...GRAND ISLE...NORTHWESTERN CHITTENDEN AND
SOUTHWESTERN FRANKLIN COUNTIES WILL EXPIRE AT 800 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
LAT...LON 4488 7300 4454 7306 4431 7327 4439 7367
4449 7368 4458 7366 4484 7355
TIME...MOT...LOC 1155Z 273DEG 24KT 4478 7315 4458 7316 4438 7336
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 5:14 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 8, 5:14 AM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Burlington VT 514 AM EDT Sat Jul 8 2017 .SYNOPSIS... Showers and thunderstorms will affect northern New York early this morning, moving eastward across Vermont during the mid to late morning. A few of these storms may produce heavy downpours, hail, and gusty winds. This convective activity is expected to exit east this afternoon as a cold front sweeps across the North Country bringing partial clearing and drier conditions late in the day. Slight cooler temperatures and lower humidity levels are expected on Sunday. A broad mid-level trough over eastern Canada will keep the work week unsettled. && .NEAR TERM /THROUGH TONIGHT/... As of 514 AM EDT Saturday...Showers and thunderstorms associated with surface front entering the St Lawrence Valley this morning will progress eastward into northern NY, reaching the Champlain Valley by mid morning and continuing across central VT during the late morning to early afternoon. Due to the early timeframe of this activity, do not expect much CAPE to aid in thunderstorm development for St Lawrence and portions of northern NY. Clearer skies over VT and longer time for sunshine to increase instability may lead to some stronger storms over central and eastern VT as MUCAPE values reach 1kJ/kg or more after 15Z. Theta E ridge will reside east of the forecast area, indicating better dynamics where clearing will be. All storms will be capable of producing heavy downpours as PWATs are over 1 inch across the North Country. Anticipate an additional 0.25-0.5" of rainfall with this activity. Another limiting factor of storm strength is the lack of shear over the region. Lapse rates do increase as the day progresses with the aforementioned partly cloudy skies across VT this morning potentially reach 7C/km or greater. 500mb trough digging south into the eastern Great Lakes keeps lift over the region through the mid day. Associated surface cold front will bring drier air into the North Country this afternoon as winds shift NW. With clearing skies and subsiding winds tonight, fog development possible towards early Sunday morning. High temperatures generally in the mid-upr 70s today. Lows Saturday night expected to fall back into the mid 50s. && .SHORT TERM /SUNDAY THROUGH MONDAY/... As of 321 AM EDT Saturday...Large scale picture shows mid/upper level trof prevailing across the northern lakes into the ne conus during this time period. The fast westerly flow aloft will remain active with embedded 5h vorts and ribbons of enhanced 850 to 500mb rh...crossing from west to east. This will produce an unsettled pattern with chances for showers both Sunday and Monday...but given the lack of significant pws and limited instability svr and widespread heavy rainfall not anticipated. Both NAM/GFS show first vort on Sunday midday, followed by another one on Monday. Instability ranges from 300 to 700 j/kg with highest values pooling across the SLV and parts of the northern CPV...so a rumble or two of thunder is possible in any stronger convective elements. Progged 850mb temps cool to 10c by Sunday behind boundary today...combined with some clouds support highs mainly in the 70s areawide. The areal coverage of clouds will play a big factor in overnight lows on Sunday night...but thinking clouds hang tough and will trend toward warmer guidance...mid 50s to l/m 60s. Little change in thermal profiles expected on Monday with highs climbing back into the 70s...maybe a few lower 80s southern SLV/CPV with more sun. Bottom line...not expecting a complete washout either day...but several rounds of scattered showers could but a damper on outside activities at times. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... As of 321 AM EDT Saturday...A fast westerly flow aloft continues across our region for Tuesday into Weds...as a surface cold front swings from west to east. Once again this front seems to pass in several pieces with limited low level convergence and upper level dynamics not aligning with boundary or surface instability. Like many previous boundaries this summer...expecting scattered to numerous showers/storms to develop on Tuesday...but magnitude of convection should be limited. Latest guidance indicates sfc based cape values climbing between 600-1000 j/kg...especially slv...with pws only 1.20 to 1.40 and some increasing shear as 500mb winds approach 40 knots. Plenty of uncertainty develops on Thursday into Friday...with limited run to run consistency and plenty of spread between the different solutions. Thinking 1022mb high pres will build behind boundary for Weds into Thurs...suppressing our the heat/humidity...along with higher pws values to our south. Thinking boundary will push into the mid Atlantic states by Weds...while cool and dry northerly flow prevails across our cwa...as advertised by the 00z Ecmwf. Have cut superblend pops by 20 to 30%...during this time period...but continue to place a token chance pops in forecast given uncertainty. Temps with lower humidity values and northerly flow will range mainly in the upper 60s to mid/upper 70s with lows mainly in the 40s mountains to mid/upper 50s valleys. Of course if the front stalls across our region during this time period...much higher humidity values and warmer temps along with greater chances for rain will need to be added to the forecast. && .AVIATION /09Z SATURDAY THROUGH WEDNESDAY/... Through 06Z Sunday...Mixed flight conditions dependent on precipitation received during the daytime hours. IFR-VLIFR conditions will bounce between these categories through sunrise at all but KBTV. KBTV is holding onto VFR conditions at 06Z but expect MVFR to possible IFR conditions to develop centered around 08Z-10Z this morning. Have TEMPO'd this as KBTV only received 0.10 inch precip Friday. A strong mid-level trough approaching from the eastern Great Lakes and an associated cold front will bring an additional period of showers during the mid morning hours through midday. Can't rule out a few embedded rumbles of thunder. Intervals of MVFR conditions possible areawide during 12-20Z Saturday. Outside of showery activity expect VFR conditions into Saturday evening. Fog development possible Saturday night into Sunday morning as clouds look to clear overnight. Outlook... Sunday: VFR. Breezy. Chance SHRA. Sunday Night: VFR. Chance SHRA. Monday: VFR. Chance SHRA...Slight Chance TSRA. Monday Night: VFR. Chance SHRA...Slight Chance TSRA. Tuesday: VFR. Likely SHRA...Slight Chance TSRA. Tuesday Night: VFR. Chance SHRA...Slight Chance TSRA. Wednesday: VFR. NO SIG WX. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Banacos/KGM NEAR TERM...KGM SHORT TERM...Taber LONG TERM...Taber AVIATION...KGM
Hazardous weather outlook, Jul 8, 4:19 AM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 419 AM EDT Sat Jul 8 2017 NYZ026>031-087-VTZ001-002-090930- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Southwestern St. Lawrence-Grand Isle-Western Franklin- 419 AM EDT Sat Jul 8 2017 This Hazardous Weather Outlook is for northern New York and northern portions of the Champlain Valley in northwest Vermont. .DAY ONE...Today and Tonight. Showers and thunderstorms will develop across the Saint Lawrence Valley, moving across the Adirondacks and Champlain valley throughout the morning, before continuing across Vermont during the midday. Cloud to ground lightning and periods of heavy rainfall are expected to be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ034-035-VTZ003>012-016>019-090930- Western Essex-Eastern Essex-Orleans-Essex-Western Chittenden- Lamoille-Caledonia-Washington-Western Addison-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- 419 AM EDT Sat Jul 8 2017 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and Tonight. Showers and thunderstorms will develop across the Saint Lawrence Valley, moving across the Adirondacks and Champlain valley throughout the morning, before continuing across Vermont during the midday. A few stronger storms are possible, containing gusty winds and small hail, in addition to dangerous cloud-to-ground lightning and heavy downpours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 8, 5:39 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
539 AM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG RUSSELL 44.43N 75.15W
07/08/2017 ST. LAWRENCE NY EMERGENCY MNGR
TREES AND WIRES DOWN REPORTED BY 911 CENTER
&&
EVENT NUMBER BTV1702057
TABERLocal storm report, Jul 8, 5:40 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
540 AM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 3 N RUSSELL 44.47N 75.15W
07/08/2017 ST. LAWRENCE NY EMERGENCY MNGR
TREES ADN WIRES DOWN REPORTED BY 911 CENTER
&&
EVENT NUMBER BTV1702058
TABERLocal storm report, Jul 8, 5:41 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
541 AM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 3 N RUSSELL 44.47N 75.15W
07/08/2017 ST. LAWRENCE NY EMERGENCY MNGR
TREES AND WIRES DOWN REPORTED BY 911 CENTER
&&
CORRECTED REMARKS
EVENT NUMBER BTV1702058
TABERLocal storm report, Jul 8, 5:42 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
542 AM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 AM TSTM WND DMG CANTON 44.60N 75.17W
07/08/2017 ST. LAWRENCE NY EMERGENCY MNGR
TREES AND WIRES DOWN REPORTED BY 911 CENTER
&&
EVENT NUMBER BTV1702059
TABERLocal storm report, Jul 8, 5:43 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
543 AM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG PIERREPONT 44.54N 75.01W
07/08/2017 ST. LAWRENCE NY EMERGENCY MNGR
TREES AND WIRES DOWN REPORTED BY 911 CENTER
&&
EVENT NUMBER BTV1702061
TABERSpecial weather statement, Jul 8, 5:46 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Burlington VT
546 AM EDT SAT JUL 8 2017
NYZ029-087-081045-
Southeastern St. Lawrence-Southwestern St. Lawrence-
546 AM EDT SAT JUL 8 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. LAWRENCE
COUNTY...
At 546 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Edwardsville to near Gouverneur to
11 miles southwest of Fowler. Movement was northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Potsdam, Gouverneur, Canton, De Kalb, Fowler, Colton, Rensselaer
Falls, Degrasse, Hermon, Richville, Pierrepont, Russell, Fine, De
Peyster, Rossie, Edwards, West Parishville, Talcville, South Edwards
and West Stockholm.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4449 7565 4474 7491 4474 7481 4450 7483
4424 7508 4418 7537 4431 7566
TIME...MOT...LOC 0946Z 245DEG 28KT 4446 7551 4434 7552 4421 7559The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:54 AM EDT | Special Weather Statement | BTV | Chittenden, Franklin, Lamoille, Orleans | 66 min |
| Jul 8, 8:37 AM EDT | Special Weather Statement | BTV | Caledonia, Lamoille, Orleans, Washington | 53 min |
| Jul 8, 9:20 AM EDT | Special Weather Statement | BTV | Caledonia, Essex | 55 min |
| Jul 8, 1:11 PM EDT | Special Weather Statement | BTV | Chittenden | 64 min |
| Jul 8, 2:05 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Washington | 55 min |
| Jul 8, 3:48 PM EDT | Special Weather Statement | BTV | Rutland, Windsor | 57 min |
| Jul 8, 4:26 PM EDT | Severe Thunderstorm Warning | BTV | Windsor | 33 min |
| Jul 8, 4:38 PM EDT | Special Weather Statement | BTV | Windsor | 67 min |
| Jul 8, 4:49 PM EDT | Special Weather Statement | BTV | Franklin, Orleans | 56 min |
| Jul 8, 3:48 AM EDT | Special Weather Statement | BTV | St. Lawrence | 57 min |
| Jul 8, 4:37 AM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 53 min |
| Jul 8, 5:31 AM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 59 min |
| Jul 8, 5:46 AM EDT | Special Weather Statement | BTV | St. Lawrence | 59 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2017Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.